Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: antidepressants and bladder problems

Posted by Ruth on July 11, 1999, at 20:39:41

In reply to Re: antidepressants and bladder problems, posted by anita on July 8, 1999, at 22:07:42

I was glad to read your post. I'm having bladder problems and it never occurred to me that they could be related to the celexa I'm on. I asked my internist and he said it wasn't connected, but I think I'll speak to my psychopharmacologist about it and see what he says.
(my problem is a combination of frequent urination, urgency and if I can't get to a bathroom in time some dribbling>

Hi Mary,
> I had this exact same problem the first few months I
> was on Nardil. My pdoc gave me a prescription for bethantacol (sp?),
> taken 3X/day, and it *completely* solved the problem. No side
> effects and it didn't interfere with the antidepressant effects. I'm
> suprised your doc didn't mention it!
> anita




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ruth thread:8423